# SDR CALA2024100702574

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 74,063 hours, 27,750 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 27A61132
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 HUB CAP COVER MISSING ON ARRIVAL. HUB CAP COVER DIMENSIONS ARE 133 SQ IN. HUB CAP COVER PN IS 277A6113-2 REF IPC 32-42-00-02 ITEM 43 COVER.  PERFORMED TASK 05-51-59-200-801 PART REPLACED, NO DAMAGE FOUND. REF LP 9460317 COMPLIED WITH PROCEDURES OF GMM 02-30-95 CATEGORY 2 PDA .  RIGHT MAIN LANDING GEAR HUB COVER BROKEN AND PARTIALLY MISSING. GEAR HUB COVER BROKEN REQUESTING DEFFERAL CDL 32BH MX IS REPLACING CAP INSTALLED NEW HUB CAP COVER REF IPC 32-42-00-02
